MathSciNet Relay Station
MathSciNet bibliographic data
MR1162398 58F23 (30D05)
Denker, M.; Urbański, M. Geometric measures for parabolic rational maps. Ergodic Theory Dynam. Systems 12 (1992), no. 1, 53–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement